# SDR 02FDEA00099

- Difficulty date: February 13, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 2613 · Overheat Detection
- Part: Shim
- Condition: Broken
- Location: Starter Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

02-46 #1 ENG STRUT OVERHEAT LIGHT ILLUM ON CLBOUT.  R&R SHIM ON STARTER DUCT.  OPS CK GOOD.
